Alert archive / Kentucky / Wind Advisories in 2014
Wind Advisory 7, NWS Jackson, KY
NWS Jackson, KY issued this wind advisory at Nov 23, 2014, 6:07 PM EST for Harlan County, Letcher County, Pike County, Kentucky. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2014, 6:07 PM EST (23:07 UTC)
- Expired
- Nov 23, 2014, 11:00 PM EST
- In force
- 5 hr
- Issued by
- NWS Jackson, KY
Counties Harlan County, KY, Letcher County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 65 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
283 WWUS73 KJKL 232307 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 607 PM EST SUN NOV 23 2014 ...STRONG WINDS ALONG THE VIRGINIA BORDER THIS EVENING... ...STRONG WINDS ARE EXPECTED ALONG AND NEAR COLD FRONT... .A STRONG PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WILL BRING STRONG WIND GUSTS THIS EVENING ALONG THE VIRGINIA BORDER. THEN...A COLD FRONT WILL APPROACH EASTERN KENTUCKY TOMORROW MORNING AND MOVE ACROSS THE REGION THROUGH THE DAY MONDAY. AHEAD OF THE FRONT EXPECT SOUTH TO SOUTHWEST WINDS TO INCREASE TO 15 TO 30 MPH TOMORROW MORNING AND CONTINUE THROUGH THE DAY MONDAY. HIGHEST WIND GUSTS WILL GENERALLY RANGE FROM 35 TO 45 MPH THROUGH THE DAY. KYZ088-118-120-240715- /O.NEW.KJKL.WI.Y.0007.141123T2307Z-141124T0400Z/ /O.EXT.KJKL.WI.Y.0006.141124T0900Z-141125T0000Z/ HARLAN-LETCHER-PIKE- INCLUDING THE CITIES OF...HARLAN...WHITESBURG...PIKEVILLE 607 PM EST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 4 AM TO 7 PM EST MONDAY. * TIMING...WINDS WILL BE STRONG AND GUSTY THIS EVENING...BEFORE DECREASING OVERNIGHT. THEY WILL AGAIN INCREASE FROM EARLY MONDAY MORNING THROUGH MONDAY AFTERNOON. * WINDS...WINDS WILL BE OUT OF THE SOUTHEAST THIS EVENING AT 10 TO 20 MPH BELOW 2000 FEET AND 20 TO 30 MPH AT 2000 FEET ELEVATION AND ABOVE THIS EVENING. GUSTS AS HIGH AS 40 TO 55 MPH WILL OCCUR THIS EVENING...ESPECIALLY ABOVE 2000 FEET AND IMMEDIATELY DOWNWIND FROM PORTIONS OF PINE AND BLACK MOUNTAINS. WINDS WILL SHIFT TO SOUTH TO SOUTHWEST ON MONDAY AT 15 TO 30 MPH WITH GUSTS BETWEEN 35 AND 50 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY FOR HIGH PROFILE VEHICLES. ALSO SOME SHALLOW ROOTED TREES COULD BE BLOWN OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>117-119- 240715- /O.EXT.KJKL.WI.Y.0006.141124T0900Z-141125T0000Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-ELLIOTT- MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY- PERRY-CLAY-LESLIE-MARTIN- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...INEZ 607 PM EST SUN NOV 23 2014 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 7 PM EST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 4 AM TO 7 PM EST MONDAY. * TIMING...WINDS WILL INCREASE FROM EARLY MONDAY MORNING THROUGH MONDAY AFTERNOON. * WINDS...WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST FROM 15 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY FOR HIGH PROFILE VEHICLES. ALSO SOME SHALLOW ROOTED TREES COULD BE BLOWN OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DJ/JP
1 follow-up statement
660 WWUS73 KJKL 240355 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 1055 PM EST SUN NOV 23 2014 ...WINDS DECREASING AND BECOMING SOUTH WESTERLY ALONG THE VIRGINIA BORDER TONIGHT... ...STRONG WINDS ARE EXPECTED ALONG AND NEAR COLD FRONT ON MONDAY... .A STRONG PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WILL BRING STRONG WIND GUSTS THIS EVENING ALONG THE VIRGINIA BORDER. THEN...A COLD FRONT WILL APPROACH EASTERN KENTUCKY TOMORROW MORNING AND MOVE ACROSS THE REGION THROUGH THE DAY MONDAY. AHEAD OF THE FRONT EXPECT SOUTH TO SOUTHWEST WINDS TO INCREASE TO 15 TO 30 MPH TOMORROW MORNING AND CONTINUE THROUGH THE DAY MONDAY. HIGHEST WIND GUSTS WILL GENERALLY RANGE FROM 35 TO 45 MPH THROUGH THE DAY. KYZ088-118-120-241200- /O.EXP.KJKL.WI.Y.0007.000000T0000Z-141124T0400Z/ /O.CON.KJKL.WI.Y.0006.141124T0900Z-141125T0000Z/ HARLAN-LETCHER-PIKE- INCLUDING THE CITIES OF...HARLAN...WHITESBURG...PIKEVILLE 1055 PM EST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY... ...WIND ADVISORY WILL EXPIRE AT 11 PM EST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 11 PM EST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY. * TIMING...AFTER BRIEFLY SLACKENING OVERNIGHT...WINDS WILL INCREASE TOWARD DAWN ON MONDAY AND REMAIN GUSTY THROUGH EARLY ON MONDAY EVENING. * WINDS...WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST FROM 15 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY FOR HIGH PROFILE VEHICLES. ALSO SOME SHALLOW ROOTED TREES COULD BE BLOWN OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>117-119- 241200- /O.CON.KJKL.WI.Y.0006.141124T0900Z-141125T0000Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-ELLIOTT- MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY- PERRY-CLAY-LESLIE-MARTIN- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...INEZ 1055 PM EST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY. * TIMING...WINDS WILL INCREASE TOWARD DAWN ON MORNING AND REMAIN GUSTY THROUGH EARLY ON MONDAY EVENING. * WINDS...WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST FROM 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY FOR HIGH PROFILE VEHICLES. ALSO SOME SHALLOW ROOTED TREES COULD BE BLOWN OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DJ/JP/SHALLENBERGER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Nov 23, 3:23 PM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Nov 23, 3:23 PM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 323 PM EST SUN NOV 23 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 316 PM EST SUN NOV 23 2014 SATELLITE DATA AND SURFACE MAPS CONTINUE TO INDICATE SURFACE LOW CONTINUING TO DEEPEN THIS AFTERNOON ACROSS THE LOWER MISSISSIPPI RIVER VALLEY AND WILL TRACK NE THROUGH THE PERIOD. A ATTENDANT WARM FRONT WILL TRACK NE AND ACROSS THE REGION THIS EVENING INTO TONIGHT. IN THE UPPER LEVELS EXPECT THE ASSOCIATED SHORTWAVE TO NEGATIVELY TILT WITH THE AXIS GENERALLY TRACKING ACROSS THE REGION. THIS SHORTWAVE IS STILL EXPECTED TO COUPLE WITH THE LARGER TROUGH THAT IS TRACKING EAST OUT OF THE WESTERN U.S. MOVING INTO MONDAY EXPECT A SURFACE COLD FRONT TO CROSS THE CWA THROUGH THE DAY. GIVEN THIS MODELED SOUNDINGS INDICATE STEEPER LAPSE RATES AND GOOD MIXING TO COINCIDE WITH STRONG JET ENERGY ACROSS THE REGION. THIS WILL ALLOW STRONGER JET ENERGY TO MIX DOWN. THEN WEAK SURFACE HIGH WILL TRY TO BUILD EAST MONDAY NIGHT. GIVEN THE SYNOPTIC SETUP THROUGH THE PERIOD EXPECTING PRECIP TO CONTINUE TO OVERSPREAD THE REGION TONIGHT. DOES LOOK LIKE MODELS DO WANT TO KEEP SOME POPS AROUND OVERNIGHT SO PLAN TO STICK CLOSE TO CHANCE/LIKELY RAIN SHOWERS FROM SW TO NE TONIGHT. THEN TRANSITION TO SLIGHT/CHANCE IN THE EARLY MORNING HOURS MONDAY. GIVEN STRONG JET ENERGY ACROSS THE REGION AND DECENT MIXING EXPECTING STRONGER WINDS TO BE A ISSUE ESPECIALLY INTO MONDAY. THE FRONT WILL ALSO BRING SLIGHT/CHANCE RAIN SHOWERS TO MUCH OF THE CWA MONDAY. GIVEN MUCH OF THE REGION WILL SEE WINDS GUSTING INTO THE 35 TO 45 MPH MONDAY MORNING INTO LATE MONDAY. THIS HAS PROMPTED A WIND ADVISORY AREA WIDE MONDAY MORNING TILL LATE MONDAY. WINDS ARE EXPECTED TO TRAIL OFF AS WE MOVE INTO THE EVENING ON MONDAY...THEN COOLER AIR WILL CONTINUE TO MOVE INTO THE REGION AND WEAK HIGH WILL TRY TO BUILD EAST OVERNIGHT MONDAY. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 255 PM EST SUN NOV 23 2014 THE MODELS REMAIN IN A STATE OF DISARRAY ALOFT THROUGH THE MIDDLE PORTION OF THE FORECAST FOR THIS PART OF THE COUNTRY. HOWEVER THE GFS AND ECMWF SEEMS TO HAVE CONVERGED ON A SIMILAR SOLUTION WITH THE NEXT TROUGH EVEN AS THEY FLIPPED THEIR SCENARIOS FROM YESTERDAY AFTERNOON. THEY ALL SWEEP A STRONG...FULL LATITUDE TROUGH THROUGH THE DEEP SOUTH TUESDAY THROUGH WEDNESDAY WITH FAIRLY GOOD AGREEMENT ABOUND. THE NEXT BATCH OF ENERGY RUNNING DOWN THE BACKSIDE OF THIS TROUGH IS THE FEATURE THAT REMAINS IN QUESTION. THIS IS PROGGED TO ARRIVE IN THE LOWER OHIO VALLEY LATER WEDNESDAY TAKING THE CORE OF ITS ENERGY THROUGH KENTUCKY...NOW QUICKEST IN THE NEWLY AMPLIFIED GFS VERSION WHEN COMPARED TO THE ECMWF. THE GEM DOES LITTLE TO SETTLE THIS DISPUTE BY HAVING A MILDER AND SHALLOWER ITERATION OF THIS TRAILING TROUGH. GIVEN THE SLOWLY GELLING SOLUTION HERE FOR MIDWEEK WILL CONTINUE TO FAVOR A GENERAL MODEL BLEND. THE FOLLOW ALONG TROUGH WILL THEN EASE EAST-NORTHEAST OUT OF THE AREA LATER THURSDAY NIGHT LEAVING FAIRLY FAST NORTHWEST FLOW BEHIND ABOVE THE OHIO VALLEY. THIS FLOW WILL GRADUALLY BECOME MORE ZONAL THROUGH THE REGION OVER THE WEEKEND WITH THE BULK OF THE ENERGY DURING THIS TIME STAYING TO THE NORTH...CLOSER TO THE GREAT LAKES. ALSO HERE...WILL FAVOR A MODEL CONSENSUS FOR WEATHER DETAILS. SENSIBLE WEATHER WILL FEATURE HIGH PRESSURE DRYING OUT THE AREA ON TUESDAY IN THE WAKE OF MONDAY/S FRONT AND EAST KENTUCKY BEING TOO FAR SOUTH TO BE AFFECTED BY THE QUEBEC SFC LOW/S WRAP AROUND. HOWEVER...A DEVELOPING STORM WILL START TO LIFT NORTH ALONG THE GEORGIA AND SOUTH CAROLINA COAST WITH A LARGE PCPN SHIELD LATER THAT NIGHT AND INTO WEDNESDAY MORNING. THERE APPEARS TO BE A MODEL TREND TO PULL THIS SHIELD FURTHER WEST INTO THE HIGHER TERRAIN OF EASTERN KENTUCKY WHERE SOME SNOW WILL BE POSSIBLE ON THE RIDGES WHILE THE VALLEYS LIKELY ONLY SEE SOME LIGHT RAIN. AS THE LOW PASSES LATER THAT EVENING...A COLD FRONT ASSOCIATED WITH THE MID LEVEL TROUGH SWINGS THROUGH EASTERN KENTUCKY WITH ADDITIONAL SNOW OR RAIN CHANCES INTO EARLY THURSDAY MORNING ACROSS AT LEAST THE NORTHERN TIER OF THE CWA. UPSLOPE FLOW MAY LINGER SNOW SHOWERS INTO DAY THURSDAY FOR THE HIGHER TERRAIN COUNTIES IN THE FAR EAST. COLDER AIR THEN WILL LIKELY SPREAD BRIEFLY INTO EASTERN KENTUCKY THAT NIGHT...THOUGH IT WILL RETREAT JUST AS QUICKLY DURING THE DAY FRIDAY WHEN HIGH PRESSURE SHIFTS EAST AND RETURN FLOW SENDS MOIST AND WARMER AIR INTO THE SOUTHERN OHIO VALLEY. THIS COULD BE ACTIVATED BY THE NEARBY FRONT LATER SATURDAY AND INTO THE NIGHT FOR SOME SMALL RAIN CHANCES. SUNDAY WILL BE A LOW CONFIDENCE FORECAST...THOUGH...AS THE MODELS DISAGREE AS TO WHETHER THE FRONT WILL PLUNGE SOUTH THROUGH KENTUCKY...GFS...OR STAY NORTH...ECMWF. FOR NOW WILL HOLD TO THE CONSENSUS HERE AND GO WITH A MILD FORECAST...BUT WITH A SMALL CHANCE FOR RAIN SHOWERS. THE CR GRID LOAD PROVIDED A DECENT START THROUGH THE EXTENDED FORECAST WITH CHANGES MAINLY MADE TO BETTER REFLECT THE SNOW CHANCES ON WEDNESDAY AND THURSDAY IN THE HIGHER TERRAIN. AGAIN ONLY MADE SOME MINOR RIDGE AND VALLEY TEMPERATURE CHANGES FOR LOWS EACH NIGHT THROUGH THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1234 PM EST SUN NOV 23 2014 WARM FRONT WILL CONTINUE TO APPROACH THE REGION THIS AFTERNOON WITH RAIN SHOWERS AHEAD OF THIS. EXPECTING CEILINGS TO BE GENERALLY BETWEEN VFR/MFVR BETWEEN SHOWERS THAT ROLL THROUGH THE TAF SITES. OVERNIGHT MUCH OF THE SHOWER ACTIVITY IS EXPECTED TO COME TO A END THEN POSSIBLE SOME SHOWERS MAINLY ACROSS THE NORTHERN TAF SITES TOMORROW AS COLD FRONT MOVES THROUGH THE REGION. STRONG SSW WINDS ALOFT WILL BRING THE THREAT OF LOW LEVEL WIND SHEAR OVERNIGHT BETWEEN 06 AND 12Z. AT THE SURFACE...WINDS WILL VEER TO THE SOUTH AND INCREASE TO 10 TO 15 KTS...WITH SOME GUSTS IN THE 20 TO 25 KT RANGE TOWARDS DAWN MONDAY MORNING. && .JKL WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 7 AM TO 7 PM EST MONDAY FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...DJ LONG TERM...GREIF AVIATION...DJ
Hazardous weather outlook, Nov 23, 4:15 PM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 415 PM EST SUN NOV 23 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-250015- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 415 PM EST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS OF 35 TO 45 MPH ARE EXPECTED ON MONDAY. SNOW SHOWERS WILL BE POSSIBLE WEDNESDAY INTO THURSDAY MORNING... MAINLY IN THE HIGHER TERRAIN NEAR VIRGINIA...AND AGAIN THURSDAY NIGHT. SNOW SHOWERS WILL ALSO BE POSSIBLE FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DJ/GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 2:57 PM EST | Wind Advisory | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 27 hr |
Nearby
Wind Advisories in Kentucky, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.